Taking Tetralysal Again

Annoyingly, this time, taking Tetralysal had only a very minor affect on my skin. Whereas before my chin completely cleared up, during this course I still regularly got zits there.

This made me think that maybe it was the Isotrex, rather than the Tetralysal, that had in fact been the reason for my improved skin a few months previously.

I still had some Isotrex leftover so started applying this again (despite its having been open for far longer than it should have been…) Stupidly, I forgot just how harsh this gel is and how sparingly you need to use it at first. I put too much on too quickly and within a few days I had a massive, cystic spot on my chin which, thanks to the combination of size and bright red colouring, looked (and felt) like an Icelandic volcano threatening to erupt.

So I haven’t touched Isotrex since then!

Determined as always, I continued with the Tetralysal course, feeling that it was at least keeping my skin at bay, but still not really clearing it.

 

This entry was posted in Prescriptions. Bookmark the permalink.

2 Responses to Taking Tetralysal Again

  1. Emma says:

    Hi,

    I was on dianette and oxtetracycline about a year and it cleared up my skin amazingly, it was the best time ever i didnt need to worry about answering the door with no make-up on or buy all the expensive face washes andf masks and sticks. Then my doctor took me off them and gave me tetralysal which i took for a month and didn’t notice any differnece so i stopped taking them, almost instantly my skin got worse thnat it had ever been before so i went back and am now being reffered to a dermotolisists. I started taking them again a few days ago and have noticed a little improvement although this may be because i have not put any make-up on in 3 days. I ahve heard rumour that tetralysal takes 2-3 months to work so maybe i didn’t give it long enough, what do you think? 🙂

    • admin says:

      Hey, yep definitely keep at it for a while longer – I think I was on tetralysal for at least a month before I noticed any improvement, and then it took another few weeks for it to be noticeable to other people!
      Also, my dermo said that make-up doesn’t actually have too much of an effect on acne, as long as what you use has something on it saying it’s skin-friendly (something like “hypoallergenic” etc) – concealer tends to be quite thick and heavy so I use a water-based foundation instead and it works great 🙂

Leave a Reply